MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIB INSERT IMPL CRC, SZ 1.5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal / polymer.D10: concomittants: three peg patella 32mm, 200-02-32, logic cr femoral por, right, sz 1.5 02-010-04-0315, (b)(6), lgc tibial fit tray cem sz 1.5f / 0.5t 02-012-45-1505.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a female patient, initial right knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2023, approximately 3 years 11 months post the initial procedure.The revision was due to poly wear.The liner was exchanged.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No patient history, x-rays, or device images were provided.The explanted device is not available for return.The hospital disposed of the device.No further information.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear of the tibial insert.Rotational mismatch between the femoral and tibial components as well as overall posterior slope of the tibial insert may have contributing factors to the wear observed.However, this cannot be confirmed because no radiographs were provided and the revised insert was not returned to exactech for evaluation.Additionally, a contributing factor to the tibial insert wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17333907
Report Number1038671-2023-01678
Device Sequence Number6608119
Product Code JWH
UDI-Device Identifier10885862144409
UDI-Public10885862144409
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 1.5, 9MM
Device Catalogue Number02-012-51-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale